# SDR SWAA2019120659372

- Difficulty date: November 11, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141ARQ17215
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 FRAME CRACKED INDICATION FOUND WITHIN RADIUS OF BOTTOM CLOSE TO MOST INBOARD FASTENER HOLE OF FORWARD SERVICE DOOR.          / R&R FRAME BEAM #4 IAW SRM & DWG.
